# SDR USAA2012062000025

- Difficulty date: June 18, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 2,699 hours, 20,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725132620051
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FUEL ACCESS PANEL 340HB BETWEEN S8R & S9R ALSO BETWEEN RIB 13 & RIB 14.  REPLACED FUEL ACCESS PANEL 340HB IAW A319 AMM 20-21-00.
